Volume: 8 Issue: 1 , 4/15/20

Year: 2020

Research Article

Research Article

1. A Fixed Point Theorem for Non-Self Mappings in Multiplicative Metric Spaces

Research Article

3. Coefficient Estimates for Certain General Subclasses of Meromorphic Bi-Univalent Functions

Research Article

12. Topological Properties of Networks Using M-Polynomial Approach

Research Article

13. Yang-Baxter Equation in Lattice Effect Algebras

Research Article

15. Fractional Quantum Hermite-Hadamard Type Inequalities

Research Article

17. On Vectorial Moment of the Darboux Vector

Research Article

22. Closure Operators in Constant Filter Convergence Spaces

Conference Paper

Creative Commons License
The published articles in KJM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.